MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. DORADO PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. DORADO PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number DR8064
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For both of the reported malfunctions, the devices are pending return to bd for evaluation.The company is still investigating the issue at this time.The device is labeled for single use.
 
Event or Problem Description
This report summarizes two malfunctions.A review of the reported information indicated that model dr8064 pta balloon dilatation catheter allegedly experienced a material rupture.This information was received from various sources.The two malfunctions involved a patient with no known impact to the patient.Of the two malfunctions, two were male ranging between 30 and 51 years-old, both weighed (b)(6) kg.
 
Event or Problem Description
This report summarizes two malfunctions.A review of the reported information indicated that model dr8064 pta balloon dilatation catheter allegedly experienced a material rupture.This information was received from various sources.The two malfunctions involved a patient with no known impact to the patient.Of the two malfunctions, two were male ranging between 30 and 51 years-old, both weighed 55 kg.
 
Additional Manufacturer Narrative
H10: for both of the reported malfunctions, as the lot number for the devices were not provided, a manufacturing review could not be performed.The samples were not returned to the manufacturer for inspection/evaluation.Therefore, the investigations of the reported events were inconclusive.Based upon the available information, the definitive root cause for the events are unknown.The devices are labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H10: for one of the reported malfunctions, the initially reported issue was determined to be a leak instead of a rupture.Therefore, this malfunction was reassessed and determined to be not reportable.H10: for the remaining malfunction, the lot number was not provided, therefore a manufacturing review could not be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for the events are unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model dr8064 pta balloon dilatation catheter allegedly experienced a material rupture.This information was received from various sources.The malfunction involved a patient with no known impact to the patient.The male patient was 51 years old and weighed 55 kgs.

Brand Name
DORADO PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9215386
Report Number2020394-2019-04168
Device Sequence Number387765
Product Code DQY
UDI-Device Identifier00801741058721
UDI-Public(01)00801741058721
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberDR8064
Device Catalogue NumberDR8064
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 09/30/2019
Supplement Date Received by Manufacturer12/31/2019
06/30/2020
Initial Report FDA Received Date10/21/2019
Supplement Report FDA Received Date01/09/2020
07/01/2020
Patient Sequence Number1